# SDR HALA2020100500191

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 21,385 hours, 3,464 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Control Unit
- Part number: 43753390001
- Part serial: 13441
- Condition: Defective
- Location: Vsv
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 CONTROL SYSTEM FAULT ECAM AFTER LANDING LOG-PAGE UPDATED AT 02OCT20 1501 UTC.  PERFORMED TEST OF VSV, PER AMM 75-33-00-740-801-A, TEST INCOMPLETE.  PERFORMED INSPECTION OF VSV STATOR VANES, PER AMM 75-33-00-200-801-A FROM STEPS 1 TO 5A.  322892 02OCT2020.  PERFORMED WIRING CHECK, PER A330 TSM 75-33-00, RESISTANCE & CONTINUITY CHECKS GOOD.  1665289 02OCT20.  REMOVED AND REPLACED VSV CONTROL UNIT, PER AMM 75-33-51-400-801-A.  OCT 2 2020 1822462.   OPERATIONS AND LEAK CHECK PENDING.  ACCOMPLISHED TEST 5 AND REMAINING STEPS, PER AMM 71-00-00-700-827-A.  OPERATIONS AND LEAK CHECK GOOD, OK FOR SERVICE.  CONTROL, VARIAB OFF 43-7533-9-0001 13441 ON 43-7533-9-0001 12518.
